# SDR UALA2013010900149

- Difficulty date: January 9, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,006 hours, 13,484 cycles
- Engine: Pwa PW4077
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR ACTIVATED LAV 4L.  CEILING AND DOME LIGHTS INTERMITTENT.  CHECKED ALL WIRING, CONNECTORS AND BALLASTS, OPEN ALL PANELS AND CHECKED. NO SIGNS OR EVIDENCE OF SMOKE, NO BURN FOUND. SMOKE DETECTOR SELF TEST CARRIED OUT PER MM, ALL OKAY. OPENED AND CHECKED ALL PANELS, TOILET SHROUD REMOVED AND INSPECTED ZONE, CHECKED ALL WIRING, CONNECTORS AND BALLASTS. NO SIGNS OR EVIDENCE OF SMOKE, NO BURN MARKS FOUND, NO ODOR. CREW ALSO REPORTED NO SIGNS OF SMOKE AND-OR ODORS WHILE DETECTOR WENT OFF. DEFERRED 4L DETECTOR PER MEL 2613F. AS PRECAUTION REMOVED CONNECTOR DM003. QUICK TEST FAULTS OEU 3-1-9 OUTPUT J2-9. ACP FIM 23-39 TASK 882 FOR MSG 23-03486, LOCK DR SIGN DOES NOT ILLUMINATE. POSSIBLE OEU OR WIRING FAULT. ALL OP CHECKS OK.
